EconPapers    
Economics at your fingertips  
 

Folk theorems in a class of additively separable games

Flavio Delbono and Luca Lambertini ()

Mathematical Social Sciences, 2018, vol. 92, issue C, 10-15

Abstract: We study a class of games featuring payoff functions where best reply functions are orthogonal and therefore the pure-strategy non-cooperative solution is attained as a Nash equilibrium in dominant strategies. We prove that the resulting threshold of the discount factor above which implicit collusion on the Pareto frontier is stable in the infinite supergames is independent of the number of players. This holds irrespective of whether punishment is based on infinite Nash reversion or one-shot stick-and-carrot strategy. We outline two examples stemming from economic theory and one from international relations.

Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489617301452
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:92:y:2018:i:c:p:10-15

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-28
Handle: RePEc:eee:matsoc:v:92:y:2018:i:c:p:10-15